Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 77, NWS Northern Indiana

July 4, 2005Branch County, Saint Joseph County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jul 4, 2005, 4:39 PM EDT for Branch County, Saint Joseph County, Michigan. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2005, 4:39 PM EDT (20:39 UTC)
Expired
Jul 4, 2005, 5:45 PM EDT
In force
66 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Branch County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:52 PM EDTHAIL 0.75Colon, MI
Jul 4, 5:20 PM EDTTSTM WND GST 603 Ne Coldwater, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 3:50 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 042039
SVRIWX
MIC023-149-042145-
/O.NEW.KIWX.SV.W.0077.050704T2039Z-050704T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT MON JUL 4 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRANCH COUNTY IN MICHIGAN
  ST. JOSEPH COUNTY IN MICHIGAN

* UNTIL 545 PM EDT

* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  6 MILES SOUTHWEST OF COLON...OR ABOUT 8 MILES NORTH OF STURGIS...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  COLON...
  BRONSON...
  UNION CITY...
  COLDWATER...
  QUINCY...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4183 8484 4182 8547 4197 8555 4198 8555
      4207 8528 4207 8484

$$
2 follow-up statements
000 
WWUS53 KIWX 042106
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST MON JUL 4 2005

MIC149-042115-
/O.CAN.KIWX.SV.W.0077.000000T0000Z-050704T2145Z/
ST. JOSEPH MI-
505 PM EDT MON JUL 4 2005

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  ST. JOSEPH COUNTY IN MICHIGAN

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
MONDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.

LAT...LON 4183 8484 4186 8528 4207 8529 4207 8528
      4207 8484

$$

MIC023-042145-
/O.CON.KIWX.SV.W.0077.000000T0000Z-050704T2145Z/
BRANCH MI-
505 PM EDT MON JUL 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM EDT FOR...

  BRANCH COUNTY IN MICHIGAN

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LAW ENFORCEMENT 
REPORTED PENNY SIZE HAIL IN COLON AT 452 PM EDT. THIS SEVERE STORM 
WAS LOCATED NEAR BRONSON...OR ABOUT 9 MILES WEST OF COLDWATER...AND 
MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  COLDWATER...
  QUINCY...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
MONDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.

LAT...LON 4183 8484 4186 8528 4207 8529 4207 8528
      4207 8484

$$
000 
WWUS53 KIWX 042145
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EST MON JUL 4 2005

MIC023-042155-
/O.EXP.KIWX.SV.W.0077.000000T0000Z-050704T2145Z/
BRANCH MI-
545 PM EDT MON JUL 4 2005

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 545 
PM EDT FOR...
  BRANCH COUNTY IN MICHIGAN

AT 545 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
MONDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.

LAT...LON 4183 8484 4186 8528 4207 8529 4207 8528
      4207 8484

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:02 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 4, 3:02 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
202 PM EST MON JUL 4 2005

.SHORT TERM...
TONIGHT AND TUESDAY

VISIBLE SATELLITE IMAGERY THIS AFTN WAS SHOWING DEVELOPING
CONVECTION FROM SERN WISCONSIN...S AND SWWD INTO ERN IL...CNTRL
IL...THEN INTO SERN MO.  THIS CONVECTION WAS DEVELOPING ALONG A
PREFRONTAL TROF/BOUNDARY.  LOW LVL MSTR CONV/DEWPOINT POOLING WAS
OCCURRING AHEAD OF THIS BOUNDARY.  THIS FEATURE WILL BE THE FIRST
ROUND OF SHOWERS AND THUNDERSTORMS INTO THE REGION LATE THIS AFTN
AND EVENING.  WITH SFC TO 6 KM DEEP LAYER SHEAR EXCEEDING 30 KTS
(MODERATE SHEAR)...SBCAPES BETWEEN 2000 J/KG AND 3000 J/KG (MODERATE
INSTABILITY)...AND SOME VEERING WINDS WITH HEIGHT (LEADING TO STORM
ORGANIZATION)...SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL THE PRIMARY SEVERE WX THREATS.  ATTM...AM
PLANNING ON SEVERE WX WORDING IN ZONES FOR ROUGHLY THE ERN TWO
THIRDS OF THE CWFA FOR THIS EVENING.  WILL HOLD OFF ZONE ISSUANCE AS
LONG AS POSSIBLE TO SEE WHAT SPC/S NEXT MOVE WILL BE IN TERMS OF
ISSUING A WATCH BOX FOR OUR AREA.

THEN...LATER THIS EVENING AND OVERNIGHT...AN UPR LVL S/WV WILL MOVE
FROM MISSOURI INTO NRN INDIANA BETWEEN 00Z AND 09Z. THE DPVA ASSOCD
WITH THIS FEATURE WILL COMBINE WITH SUBSTANTIAL UPR DIV FROM RR QUAD
OF JET MAX OVER ONTARIO. THIS UPR LVL ASCENT WILL COMBINED WITH
LOW LVL SFC TO 850 MB CONVERGENCE AHEAD OF COLD FRONT JUST WEST OF
AFOREMENTIONED BOUNDARY.  AS A RESULT OF A GOOD LOW LVL CONV/UPR DIV
COUPLET...SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACRS
THE WRN/SWRN CWFA BETWEEN 03Z AND 06Z...SPREADING EASTWARD DURING
THE OVERNIGHT HOURS.  WITH PRECIPITABLE WATER VALUES RANGING BETWEEN
1.5 TO 2 INCHES...WILL MENTION SOME LOCALLY HEAVY RAIN POSSIBLE.

COLD FRONT WILL BE ROUGHLY THROUGH HALF THE CWFA BY 12Z
TUESDAY...PUSHING EAST OF THE REGION BY 18Z.  SHOWERS AND
THUNDERSTORMS WILL LIKELY STILL BE ON GOING ACRS THE ERN ONE THIRD
OF THE CWFA...WHILE A FEW SHOWERS WILL LINGER BEHIND THE COLD
FRONT.  SKIES WILL GRADUALLY BECOME PARTLY CLOUDY FROM NW TO SE AS
SOME DRIER AIR FROM THE SFC TO 850 MB MOVES INTO THE FCST AREA FROM
THE NORTHWEST.

AS FOR TEMPS...CURRENT FCST OVERNIGHT LOWS IN THE MID AND UPPER 60S
LOOK GOOD...SO WILL NOT CHANGE.  HIGHS ON TUESDAY WILL RANGE FROM
THE MID AND UPPER 70S ALONG THE LAKE MICHIGAN SHORE LINE...TO THE
LOWER AND MID 80S ELSEWHERE...WHICH IS PRETTY MUCH IN LINE WITH MOST
MOS GUIDANCE...AND THIS SEEMS REASONABLE GIVEN 1000 MB-850 MB
THICKNESS SCHEMES AND 850 MB TEMPS.

&&

.LONG TERM...
TUESDAY NIGHT THROUGH MONDAY

ZONAL FLOW AT THE BEGINNING OF THE MEDIUM RANGE FORECAST PERIOD WILL
TRANSITION INTO A MORE AMPLIFIED PATTERN ACROSS NOAM BY THE END OF
THE WEEK WITH A DEEP GULF OF ALASKA TROUGH DIGGING INTO THE PAC NW
AND BRITISH COLUMBIA WITH DOWNSTREAM RIDGING BUILDING ACROSS THE
CENTRAL CONUS. A MEAN TROUGH WILL ALSO PERSIST ACROSS SOUTHEAST
CANADA THROUGH THE NEXT 7 DAYS.

SYSTEM IN THE SHORT RANGE PORTION OF THE FORECAST WILL MOVE EAST AND
EXIT BY TUESDAY EVENING WITH DRYING AND SUBSIDENCE SUPPORTING A
GENERAL DECREASE IN CLOUDINESS TUES NGT. NAM/GFS MORE AGGRESSIVE ON
TODAYS RUNS IN BRINGING A SECONDARY SHORTWAVE AND ATTENDANT SURFACE
TROUGH SOUTH THROUGH THE CWA WED PM AND EVENING. GFS LOOKS TO BE
OVERDONE IN CLOSING OFF A MID LEVEL CIRCULATION CENTER WED NIGHT AND
THURS OVER THE EASTERN GREAT LAKES. GIVEN THE CHANGE FROM CONTINUITY
ON THIS LATEST NCEP MODEL ITERATION WILL STICK WITH THE GOING DRY
FORECAST AND AWAIT FUTURE MODEL SUPPORT BEFORE ADDING ANY CHANCE
POPS.

THURSDAY THROUGH SATURDAY SURFACE HIGH PRESSURE WILL SETTLE OVER THE
GREAT LAKES AND OHIO VALLEY AND BEGIN YET ANOTHER LONG PERIOD OF DRY
WEATHER. THE INITIALLY COOL H85 TEMPS ON WEDNESDAY WILL SLOWLY CLIMB
EACH DAY WITH HIGH TEMPS BACK TO THE UPPER 80S TO NEAR 90 BY NEXT
WEEKEND. HUMIDITY LEVELS WILL STAY RELATIVELY LOW THROUGH THE REST
OF THE WEEK AND THEN BEGIN TO INCREASE NEXT WEEKEND AS DEEPER
SOUTHERLY RETURN FLOW DEVELOPS ON THE BACKSIDE OF THE DEPARTING
SURFACE HIGH. MEDIUM RANGE MODEL GUIDANCE CONTINUES TO SHOW A MORE
ROBUST SHORTWAVE DIGGING INTO SOUTHEAST CANADA THIS WEEKEND THAT MAY
DRAG A WEAK COLD FRONT THROUGH THE GREAT LAKES. WITH MODEL
UNCERTAINTIES AND THE LACK OF STRONG UPPER LEVEL SUPPORT AND DEEP
MOISTURE WILL CONTINUE WITH A DRY FORECAST FOR THE UPCOMING WEEKEND
UNTIL DETAILS BECOME MORE CLEAR. OTHERWISE MID/UPPER LEVEL RIDGING
WILL SLOWLY BUILD ACROSS THE CENTRAL CONUS THIS WEEKEND WITH HEAT
BEGINNING TO SPREAD EAST OUT OF THE PLAINS TOWARD THE MISSISSIPPI
VALLEY.

&&

.AVIATION...
18Z-18Z.

SFC ANALYSIS AND VISIBLE SATELLITE IMAGERY AT 17Z DEPICTED A
PREFRONTAL TROF/BOUNDARY FROM SE WISCONSIN INTO ERN AND CNTRL IL.
THIS PREFRONTAL TROF/BOUNDARY WILL CAUSE SHOWERS/THUNDERSTORMS TO
DEVELOP ALONG AND AHEAD OF IT.  THESE SHOWERS/STORMS MAY AFFECT THE
KSBN TAF SITE BETWEEN 20Z AND 24Z.  THEREAFTER...A COLD FRONT JUST
TO THE WEST OF THE PREFRONTAL TROF/BOUNDARY WILL MOVE TOWARD THE
REGION.  THE FRONTAL ZONE WILL INTERACT WITH A MOIST AND STABLE
AIRMASS.  NAM AND GFS 12Z MODELS ALSO CONTINUE TO PIVOT A
SUBSTANTIAL S/WV FROM MISSOURI INTO NRN/CNTRL INDIANA BY 06Z.  THE
LIFT FROM THE S/WV (AND UPR JET SUPPORT ) COMBINED WITH INCREASING
LOW LVL CONV FROM THE SFC TO 850 MB WILL CREATE A WIDESPREAD SHOWER
AND THUNDERSTORM CLUSTER ACRS ERN IL/INDIANA LATER THIS EVENING INTO
THE EARLY MORNING HOURS.  LOCALLY HEAVY RAIN WILL CREATE IFR VSBYS
WITHIN THUNDERSTORMS.  THE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL
LIKELY WEAKEN SOME IN INTENSITY AS IT PUSHES EAST INTO ERN
INDIANA/WRN OHIO OVERNIGHT...BUT THE COVERAGE SHOULD STILL BE FAIRLY
SUBSTANTIAL TO INCLUDE WIDESPREAD CONDITIONS AT THE KFWA TAF SITE.

THE COLD FRONT WILL BE LOCATED ACRS SE MICHIGAN/ERN INDIANA BY 12Z
AND EAST OF THE CWFA BY 15Z. ONCE THIS FRONT PASSES...MOSTLY CLOUDY
SKIES CAN BE EXPECTED THROUGH 18Z WITH CIGS EXPECTED TO IMPROVE TO
THE VFR CATEGORY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
.IN...NONE.
.MI...NONE.
.OH...NONE.
.LK MI...NONE.
&&

SHORT TERM/AVIATION...HICKMAN
LONG TERM...HITCHCOCK
Hazardous weather outlook, Jul 4, 1:20 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1220 PM EST MON JUL 4 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-051030-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
1220 PM EST MON JUL 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS DEVELOPING OVER CENTRAL ILLINOIS EARLY THIS AFTERNOON
WILL CONTINUE TO INTENSIFY AND MOVE EAST INTO NORTHWEST INDIANA BY
LATE AFTERNOON. THESE STORMS WILL CONTINUE TO MOVE EAST ACROSS NORTH
CENTRAL AND NORTHEAST INDIANA THIS EVENING AND REACH NORTHWEST OHIO
BY AROUND OR A LITTLE AFTER MIDNIGHT.

SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS GREATER
THAN 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. SOME STORMS MAY
ALSO CONTAIN VERY HEAVY RAINFALL AND MAY LEAD TO LOCALIZED FLOODING
OF SMALL CREEKS AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY MORNING. THESE STORMS ARE
NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-051030-
1220 PM EST MON JUL 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS DEVELOPING OVER CENTRAL ILLINOIS WILL MOVE EAST ACROSS
SOUTHERN LAKE MICHIGAN LATE THIS AFTERNOON AND THIS EVENING. SOME OF
THESE STORMS MAY BE SEVERE WITH LOCALIZED WIND GUSTS GREATER THAN 50
KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRENGTHENING NORTH WINDS WILL CREATE HIGHER WAVES TUESDAY INTO
WEDNESDAY...WITH SMALL CRAFT ADVISORY CONDITIONS ANTICIPATED FOR
TUESDAY NIGHT INTO WEDNESDAY. THERE WILL ALSO BE AN INCREASED RISK
FOR RIP CURRENTS ALONG LAKE MICHIGAN BEACHES TUESDAY INTO WEDNESDAY.

HITCHCOCK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 5:22 PM EDTSevere Thunderstorm WarningIWXHillsdale32 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.